Hey jginkc- I have all CNS symptoms too. I think that is why the Rocephin helped me so much. It is the only thing that stopped the twitching/shocking/buzzing/pain in my calf. Nothing else has come close.. Fatigue is probably my worse most debilitating symptom and the Rocephin made me feel about 80 percent so I am going to do everything I can to go back on.
Also I wanted to mention that my CD57 went from 21 to 60 on the Rocephin. I was just re-tested for co-infections to see if the Bart is gone.
Keep us posted on your progress and I pray it will bring you relief..I did want to ask though are you on any oral's at all now. I only took Plaquenil/Malarone/Rifampin while on Rocephin.
It's been a wh9ile since I posted, but I keepo reading. I saw my LLMD yesterday and my CD57 went from 2 in march to 60 currently. I think it is because of the Bactrim regimen which I have ben on for about 4 month's now for BLO. Honestly, I have enough energy to get through the day compared to a year ago and 2 years before that. My main symptoms are serious bone, muscle and joint pain aling with mediocre sweating. I think I am on the right track for the BLO, I just need to find a way to stop the pain and sweating. I feel like they are connected in some way as when I'm in a good bit of pain I also sweat a good bit but only day sweats. The night sweats have gone away mostly. I'm not sure what to do next, go on herbal or go hard core with IV's whihc I haven't done before. By the way, if you don't remember, I have Lyme, Babesia and Bartonella/Mycoplasma? Thoughts? It would be nice to visit with some of you sometime. How, I don't know, but I've been on this forum for a year now and it has been a great help!
georgiagirl-Hey I am glad to hear you are having some success with the Rocephin. I definately want to go back on..I never would have stopped if it hadn't been for the gallbladder problem.
I was on mino/zithro but the zithro is making me so sick so now I am just on mino/plaquenil and malarone. My doctor here in NH wants me back on IV but I have to wait until I see Dr. H next month. It is the ONLY thing that helped me and I think that maybe if I have another 6 months I won't relapse.
I honestly think my immune system was not strong enough to keep the bugs away because I will tell you I felt really good while on IV. So I am willing to give it another go no matter what.
Please keep me posted on how you are doing and I will let you know what happens with my appt. on the 14th. I am sorry you have to go on SSDI and I wish you luck getting all the paper work done and being approved for benefits. My sister has MS and is going through the same process.
Dr. H did say that some of his patients do relapse after coming off IV but that everyone is different and he has had patients not even notice any progress for 9 or more months. I noticed within 6 weeks. I believe he keeps patients on as long as they are feeling better and progressing. All I can say is I want my Rocephin!